Home Shop Classified News, Stories Events Education Ridecamp Videos Cartoons AERC
Endurance.Net Home Ridecamp Archives
ridecamp@endurance.net
[Archives Index]   [Date Index]   [Thread Index]   [Author Index]   [Subject Index]

[RC] Hives from vaccines? - Ridecamp Guest

Please Reply to: Jeanne Pepper pepperja@xxxxxxxxx or ridecamp@xxxxxxxxxxxxx
==========================================

If you stop to think about it,that's an awful lot of anti-bodies to expect a 
horse to absorb at one time.Not surprising that it might trigger a reaction.A 
friend had her horse become very lathargic,stumbly & by the next day all 4 
limbs were swollen.The horse had had a milder version of these symptoms the 
year before after being vaccinated.This time she called the vet back who 
treated the horse for the allergic reaction and advised her to avoid 
vaccinating this horse ever again.(he's 19)He said next time he could die.
I've quit doing all my vaccines at once and now spred them out over a couple of 
weeks.That way I figure if there is a bad reaction I'll know which vaccine 
caused it.
Also,does anyone know why tetnus is included in so many multiple vaccines that 
are given yearly? I know human's tetnus is not given every year so do horses 
need it every year or is there a muti-year tetnus shot for horses ? How about 
the same for rabies?Dogs have a 3 year vaccine,is there one like that for 
horses?


=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-
Ridecamp is a service of Endurance Net, http://www.endurance.net.
Information, Policy, Disclaimer: http://www.endurance.net/Ridecamp
Subscribe/Unsubscribe http://www.endurance.net/ridecamp/logon.asp

Ride Long and Ride Safe!!

=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-=-